EconPapers    
Economics at your fingertips  
 

Optimum Taxation of Each Year's Income

Thomas Gaube

Journal of Public Economic Theory, 2007, vol. 9, issue 1, 127-150

Abstract: In this paper, a two‐type, two‐period model of optimum income taxation is investigated. I assume full commitment and that current income determines the agents' tax burden in each period. It is shown that such a tax system does not allow one to implement the optimal long‐term tax contract and that it implies positive marginal tax rates at the upper end of the income distribution.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9779.2007.00301.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:9:y:2007:i:1:p:127-150

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923

Access Statistics for this article

Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders

More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jpbect:v:9:y:2007:i:1:p:127-150